# SDR CA000110017

- Difficulty date: December 20, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T7
- Aircraft time: 55,803 hours
- Engine: Pwa JT8D17
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 69598861
- Condition: Damaged
- Location: Wing
- Component: Fitting, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REMOVED FITTING FOR BEARING REWORK AND FOUND HIDDEN DAMAGE.  THREE OF FOUR BOLTS FROZEN IN BORES, TWO BOLTS SHEARED, EVIDENCE OF EXTENSIVE CORROSION TO SHEAR FACE. FWD INBD BOLT CUT FOR REMOVAL. FITTING REPLACED.
